About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 970928, 26 pages
http://dx.doi.org/10.1155/2012/970928
Research Article

Circular Slits Map of Bounded Multiply Connected Regions

1Ibnu Sina Institute for Fundamental Science Studies, Universiti Teknologi Malaysia, Johor, 81310 Johor Bahru, Malaysia
2Department of Mathematics, Faculty of Science, Universiti Teknologi Malaysia, Johor, 81310 Johor Bahru, Malaysia
3Department of Mathematics, School of Science, University of Sulaimani, Sulaimani 46001, Iraq
4Department of Mathematics, Faculty of Science, Ibb University, P.O. Box 70270, Ibb, Yemen
5Department of Mathematics, Faculty of Science, King Khalid University, P.O. Box 9004, Abha, Saudi Arabia

Received 14 December 2011; Revised 25 January 2012; Accepted 26 January 2012

Academic Editor: Karl Joachim Wirths

Copyright © 2012 Ali W. K. Sangawi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Nehari, Conformal Mapping, Dover Publication, New York, NY, USA, 1952.
  2. K. Amano, “A charge simulation method for the numerical conformal mapping of interior, exterior and doubly-connected domains,” Journal of Computational and Applied Mathematics, vol. 53, no. 3, pp. 353–370, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. D. Crowdy and J. Marshall, “Conformal mappings between canonical multiply connected domains,” Computational Methods and Function Theory, vol. 6, no. 1, pp. 59–76, 2006. View at Zentralblatt MATH
  4. S. W. Ellacott, “On the approximate conformal mapping of multiply connected domains,” Numerische Mathematik, vol. 33, no. 4, pp. 437–446, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. P. Henrici, Applied and Computational Complex Analysis, vol. 3, John Wiley & Sons, New York, NY, USA, 1974.
  6. L. N. Hu, Boundary integral equations approach for numerical conformal mapping of multiply connected regions, Ph.D. thesis, Department of Mathematics, Universiti Teknologi Malaysia, Johor, Malaysia, 2009.
  7. C. A. Kokkinos, N. Papamichael, and A. B. Sideridis, “An orthonormalization method for the approximate conformal mapping of multiply-connected domains,” IMA Journal of Numerical Analysis, vol. 10, no. 3, pp. 343–359, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. P. K. Kythe, Computational Conformal Mapping, Birkhauser Boston, New Orleans, La, USA, 1998.
  9. A. H. M. Murid and M. R. M. Razali, “An integral equation method for conformal mapping of doubly connected regions,” Matematika, vol. 15, no. 2, pp. 79–93, 1999.
  10. A. H. M. Murid and N. A. Mohamed, “Numerical conformal mapping of doubly connected regions via the Kerzman-Stein kernel,” International Journal of Pure and Applied Mathematics, vol. 36, no. 2, pp. 229–250, 2007. View at Zentralblatt MATH
  11. A. H. M. Murid and L.-N. Hu, “Numerical experiment on conformal mapping of doubly connected regions onto a disk with a slit,” International Journal of Pure and Applied Mathematics, vol. 51, no. 4, pp. 589–608, 2009. View at Zentralblatt MATH
  12. M. M. S. Nasser, “A boundary integral equation for conformal mapping of bounded multiply connected regions,” Computational Methods and Function Theory, vol. 9, no. 1, pp. 127–143, 2009. View at Zentralblatt MATH
  13. M. M. S. Nasser, “Numerical conformal mapping via a boundary integral equation with the generalized Neumann kernel,” SIAM Journal on Scientific Computing, vol. 31, no. 3, pp. 1695–1715, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. D. Okano, H. Ogata, K. Amano, and M. Sugihara, “Numerical conformal mappings of bounded multiply connected domains by the charge simulation method,” Journal of Computational and Applied Mathematics, vol. 159, no. 1, pp. 109–117, 2003. View at Publisher · View at Google Scholar
  15. L. Reichel, “A fast method for solving certain integral equations of the first kind with application to conformal mapping,” Journal of Computational and Applied Mathematics, vol. 14, no. 1-2, pp. 125–142, 1986, Special issue on numerical conformal mappin. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. G. T. Symm, “Conformal mapping of doubly-connected domains,” Numerische Mathematik, vol. 13, pp. 448–457, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. M. S. Nasser, “Numerical conformal mapping of multiply connected regions onto the second, third and fourth categories of Koebe's canonical slit domains,” Journal of Mathematical Analysis and Applications, vol. 382, no. 1, pp. 47–56, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. R. Wegmann and M. M. S. Nasser, “The Riemann-Hilbert problem and the generalized Neumann kernel on multiply connected regions,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 36–57, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. A. W. K. Sangawi, A. H. M. Murid, and M. M. S. Nasser, “Linear integral equations for conformal mapping of bounded multiply connected regions onto a disk with circular slits,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 2055–2068, 2011.
  20. M. M. S. Nasser, Boundary integral equation approach for Riemann problem, Ph.D. thesis, Department of Mathematics, Universiti Teknologi Malaysia, Johor, Malaysia, 2005.
  21. R. V. Churchill and J. W. Brown, Complex Variables and Applications, McGraw-Hill, New York, NY, USA, 1984.
  22. M. M. S. Nasser, A. H. M. Murid, M. Ismail, and E. M. A. Alejaily, “Boundary integral equations with the generalized Neumann kernel for Laplace's equation in multiply connected regions,” Applied Mathematics and Computation, vol. 217, no. 9, pp. 4710–4727, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. J. Helsing and R. Ojala, “On the evaluation of layer potentials close to their sources,” Journal of Computational Physics, vol. 227, no. 5, pp. 2899–2921, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. K. E. Atkinson, The Numerical Solution of Integral Equations of the Second Kind, Cambridge University Press, Cambridge, UK, 1997. View at Publisher · View at Google Scholar
  25. P. J. Davis and P. Rabinowitz, Methods of Numerical Integration, Academic Press, Orlando, Fla, USA, 2nd edition, 1984.
  26. K. E. Atkinson, A Survey of Numerical Methods for the Solution of Fredholm Integral Equations of the Second Kind, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1976.
  27. W. von Koppenfels and F. Stallmann, Praxis der Konformen Abbildung, Springer-Verlag, Berlin, Germany, 1959.
  28. E. B. Saff and A. D. Snider, Fundamentals of Complex Analysis, Pearson Education Inc., Upper Saddle River, NJ, USA, 2003.
  29. E. T. Whittaker and G. N. Watson, A Course of Modern Analysis, Cambridge University Press, Cambridge, UK, 1927.